# SDR REXA2016051100884

- Difficulty date: May 11, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER 15 SEAT TRACK FROM FS 847+16 - FS 865 IS CORRODED.  FABRICATED, LOCATED & INSTALLED NEW SEAT TRACK IAW REO 670-53-00-343, SRM 51-40-11-001-001-A01, AMM 53-00-44-400-801-A07 & REO 670-53-00-074.
